# SDR AALA20100530SJU01

- Difficulty date: May 30, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N673AN
- Make and model: Boeing 757223
- Aircraft serial: 29423
- Aircraft time: 38,141 hours, 12,869 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609020000
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H, F

## Discrepancy

SJU - FLIGHT ATTENDANT REPORTED THAT FIRST CLASS OVEN NUMBER 1 CAUGHT ON FIRE.  CIRCUIT BREAKER TO OVEN WAS PULLED AND EXTINGUISHER WAS USED TO PUT OUT FIRE.  FLIGHT LANDED SJU WITHOUT INCIDENT.  REPLACED OVEN AND EXTINGUISHER.  SYSTEM GROUND CHECK NORMAL OPERATION.
